# SDR DHL2003873559

- Difficulty date: June 28, 2003
- Submitted: July 22, 2003
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- Aircraft time: 83,849 hours, 22,246 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Part time: 83,849 hours, 22,246 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING CTR L/E PLATING CORRODED AT XFS 354.000 UPPER PART (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW SRM 57-2-1 FIG 44.  REMOVED FASTENERS IAW SRM 51-1-21 PG 1.  REMOVED CORRSION ON CTR L/E PLATING IAW SRM 51-1-8 PG 17-18.  FOUND OUT OF LIMITS IAW SRM 57-2-1 FIG 44.  CLEANED, TREATED AND PRIMED AREA IAW SRM 51-1-8B.  FABRICATED DOUBLER IAW SRM 57-2-1 FIG 44.  CLEANED, TREATED AND PRIMED DOUBLER INTERNAL PART IAW SRM 51-1-8B.  INSTALLED NEW DOUBLER ON CTR L/E STA XFS 354.00 (UPPER PART) WITH NEW FASTENTERS IAW SRM 57-2-1 FIG 44, SRM 51-1-21 PG 1, 51-1-20D PG 9.  FOR REMOVAL AND REINSTALLATION OF CTR L/E SEE N/R 0824.
